Alert archive / Ohio / High Wind Watches in 2010

High Wind Watch 2, NWS Cleveland, OH

October 25, 201028 counties in Ohio

NWS Cleveland, OH issued this high wind watch at Oct 25, 2010, 4:12 AM EDT for 28 counties in Ohio. It took effect at Oct 26, 2010, 10:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 25, 2010, 4:12 AM EDT (08:12 UTC)
In effect from
Oct 26, 2010, 10:00 AM EDT
Expired
Oct 25, 2010, 3:40 PM EDT
In force
Issued by
NWS Cleveland, OH
All 28 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 46 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 8.2 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2010-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2010-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2103 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

554 
WWUS71 KCLE 250812
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
412 AM EDT MON OCT 25 2010

OHZ003-006>014-017>023-027>033-036>038-047-089-252015-
/O.NEW.KCLE.HW.A.0002.101026T1400Z-101027T0000Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA
412 AM EDT MON OCT 25 2010

...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING. 

SOUTH WINDS OF 25 TO 30 MPH WILL LIKELY GUST TO 50 MPH ON
TUESDAY. HIGHER GUSTS OF UPWARDS OF 60 MPH WILL BE POSSIBLE. IN
ADDITION...THUNDERSTORMS THAT DEVELOP ON TUESDAY WILL HAVE THE
POTENTIAL FOR DAMAGING WIND GUSTS. AFTER THE PASSAGE OF AN
AFTERNOON COLD FRONT...SOUTHWEST WINDS WILL CONTINUE TO BE GUSTY
INTO THE EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THAT THE POTENTIAL EXISTS FOR STRONG
DAMAGING WINDS TO DEVELOP. THESE STRONG WINDS COULD BRING DOWN
TREES AND POWER LINES AS WELL AS CAUSE PROPERTY DAMAGE. IF A HIGH
WIND WARNING IS ISSUED...STAY INSIDE...AND AWAY FROM WINDOWS. BE
PREPARED FOR TREES BLOCKING ROADWAYS AND POWER OUTAGES. STAY
TUNED TO WEATHER RADIO OR THE OTHER RADIO AND TV STATIONS FOR
FURTHER DETAILS OR UPDATES.

&&

$$

OUDEMAN
1 follow-up statement
855 
WWUS71 KCLE 251940
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
340 PM EDT MON OCT 25 2010

OHZ003-006>010-017>019-027>030-036-037-047-260345-
/O.UPG.KCLE.HW.A.0002.101026T1400Z-101027T0000Z/
/O.NEW.KCLE.HW.W.0002.101026T1400Z-101027T0000Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION...
MOUNT GILEAD...MOUNT VERNON
340 PM EDT MON OCT 25 2010

...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 8 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM EDT TUESDAY. 

THE WINDS ACROSS NORTHWEST AND NORTH CENTRAL WILL INCREASE TO 25 TO 
35 MPH BY LATE MORNING AHEAD OF AN APPROACHING COLD FRONT.  WINDS 
ARE EXPECTED TO INCREASE TO 30 TO 40 MPH BY EARLY AFTERNOON...WITH 
GUST TO NEAR 60 MPH POSSIBLE. STRONGER WINDS ARE POSSIBLE DURING
THE AFTERNOON WITH ANY THUNDERSTORM ACTIVITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH ARE
EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 58 MPH OR GREATER
AT ANY TIME. DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE
POSSIBLE WITH WIND OF THIS MAGNITUDE. IF YOU HAVE A HIGH PROFILE
VEHICLES BE EXTRA CAREFUL UNTIL THE WIND SUBSIDES. STAY TUNED TO
WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS
OR UPDATES.

&&

$$

OHZ011>014-020>023-031>033-038-089-260345-
/O.UPG.KCLE.HW.A.0002.101026T1400Z-101027T0000Z/
/O.NEW.KCLE.WI.Y.0005.101026T1600Z-101027T0200Z/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...WOOSTER...
CANTON...YOUNGSTOWN...MILLERSBURG...ASHTABULA
340 PM EDT MON OCT 25 2010

...WIND ADVISORY IN EFFECT FROM NOON TO 10 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 10 PM EDT TUESDAY. 

WINDS ACROSS NORTHEAST OHIO AND CENTRAL LAKE SHORE WILL INCREASE
TO 25 TO 35 MPH DURING THE AFTERNOON HOURS...AHEAD OF AN
APPROACHING COLD FRONT. WIND GUSTS TO 45 MPH WILL BE POSSIBLE BY
LATE AFTERNOON. STRONGER WINDS ARE POSSIBLE DURING THE AFTERNOON
WITH ANY THUNDERSTORM ACTIVITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

PAZ001>003-260345-
/O.NEW.KCLE.WI.Y.0005.101026T1600Z-101027T0200Z/
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE
340 PM EDT MON OCT 25 2010

...WIND ADVISORY IN EFFECT FROM NOON TO 10 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 10 PM EDT TUESDAY. 

WINDS ACROSS NORTHWEST PENNSYLVANIA WILL INCREASE TO 25 TO 35 MPH
DURING THE AFTERNOON HOURS...AHEAD OF AN APPROACHING COLD FRONT.
WIND GUSTS TO 45 MPH WILL BE POSSIBLE BY LATE AFTERNOON. STRONGER
WINDS ARE POSSIBLE DURING THE AFTERNOON WITH ANY THUNDERSTORM
ACTIVITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this high wind watch went out at Oct 25, 1:11 AM EDT, 3 hours 1 minute earlier.

Area forecast discussion, Oct 25, 1:11 AM EDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
111 AM EDT MON OCT 25 2010

.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE WESTERN GREAT
LAKES TUESDAY.   THE ASSOCIATED COLD FRONT WILL SWEEP ACROSS THE
AREA WITH GUSTY WINDS AND SCATTERED THUNDERSTORMS TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
NO UPDATE EXPECTED AT THIS TIME EVEN THOUGH RADAR IS GOING AGAINST
CURRENT FORECAST OF SHOWERS LIKELY WITH A CHANCE OF THUNDERSTORMS
FOR THE OVERNIGHT PERIOD.

WE ARE STILL CONCERNED ABOUT A VORTICITY MAXIMUM EXPECTED TO START
MOVING EAST ACROSS THE AREA AFTER MIDNIGHT. THE ACTIVITY THAT
CONTINUES TO DEVELOP FROM LAKE MICHIGAN SOUTHWEST TO ST LOUIS IS
ASSOCIATED WITH THIS UPPER LEVEL FEATURE. THE LATEST VERY SHORT
RANGE ENSEMBLE FORECAST SHOWS SHOWERS AND THUNDERSTORMS QUICKLY
DEVELOPING AS THEY MOVE INTO OHIO AND NORTHWEST PENNSYLVANIA AFTER
MIDNIGHT AS WELL.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY NIGHT/...
EXPECT SOME LINGERING SHOWERS ACROSS THE AREA TOMORROW...MAINLY IN
THE EAST.

TUESDAY SHAPING UP TO BE A AN INTERESTING ONE.  ALL 3 MODELS
CONTINUE TO PUSH STRONG COLD FRONT ACROSS THE AREA TUESDAY.  SEVERE
TSRA A POSSIBILITY ON TUESDAY.  THE 925 MB WINDS INCREASE TO 55 KT
AHEAD OF THE FRONT...WHILE NOSE OF  120 KT JET AT 300 MB WILL
PROVIDE PLENTY OF LIFT.  THERE ARE TIMING DIFFERENCES ON
TUESDAY...WITH GFS CONTINUING TO BE A LITTLE FASTER THAN THE NAM OR
ECMWF.  IN ADDITION TO THE TSRA WILL BE GETTING CLOSE TO WIND
ADVISORY LEVEL GUSTS.

LOOKS LIKE WE GET A BREAK WEDNESDAY AS THE FRONT PUSHES EAST.
SECONDARY FRONT/TROUGH SWINGS ACROSS THE AREA LATE THURSDAY.  THIS
WILL BRING A CHANCE OF SHOWERS...BUT 850 TEMPS DIP TO -2C THURSDAY
WHICH WILL ALLOW A CHANCE OF LAKE EFFECT SHOWERS IN THE SNOWBELT
THURSDAY NIGHT.  STILL IN DOUBT AS AIR VERY DRY.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
NOT SURE HOW EXTENSIVE THE WRAP AROUND/LAKE EFFECT PRECIPITATION
WILL BE ON FRIDAY. THE FLOW SEEMS TO DRYING OUT AS THE HIGH BUILDS
SOUTHEAST. WILL HANG ONTO THE PREVIOUS FORECAST WHICH KEEPS A
CHANCE OF SHOWERS ACROSS NE OH/NW PA ON FRIDAY. LATEST ECMWF IS
BACK IN LINE WITH THE GFS WITH A MORE PROGRESSIVE SOLUTION WITH
THE RETURN SOUTH FLOW DEVELOPING ON SATURDAY AS THE SURFACE HIGH
MOVES OFF TO THE EAST. BOTH MODELS BRING A WEAKENING COLD FRONT
ACROSS THE AREA ON SUNDAY. LITTLE/NO GULF INFLOW AND DEWPOINTS AND
BOUNDARY LAYER MOISTURE WILL LIKELY NOT RECOVER TOO QUICKLY...WILL
TRY TO HANG ONTO A DRY WEEKEND AND A DRY HALLOWEEN ALTHOUGH I
COULD SEE A FEW SHOWERS MAINLY ACROSS NE OH/NW PA. FORECAST
TEMPERATURES WILL BE CLOSE TO GUIDANCE AND PROBABLY NOT TOO FAR
FROM NORMAL.

&&

.AVIATION /05Z MONDAY THROUGH FRIDAY/...
SHOWERS AND ISOLATED THUNDERSTORMS WILL MOVE THROUGH THE AREA EARLY
THIS MORNING ASSOCIATED WITH SEVERAL SHORT WAVES MOVING THROUGH.
BAND OF SHOWERS AND FEW THUNDERSTORMS MOVING INTO INDIANA MAY
REACH THE WESTERN AREAS AROUND 09Z TIL 12Z. AFTER THOSE SHOWERS
MOVES THROUGH WESTERN AREAS THEN MAY STAY DRY THROUGH THE REST OF
THE PERIOD. A COUPLE SHORT WAVES ARE EXPECTED TO BRING SOME
SHOWERS TO EASTERN AREAS EARLY IN THE PERIOD THEN AGAIN THIS
AFTERNOON. WITH INCREASE IN MOISTURE AND SHOWERS EXPECT CIGS AND
VSBY TO BECOME MVFR. THEN MAINLY VFR THIS AFTERNOON EXCEPT MVFR IN
SHOWERS EASTERN AREAS. GUSTY SOUTH WINDS DEVELOPING IN THE
AFTERNOON. THEN DRY TONIGHT KEEPING PRECIP AHEAD OF A COLD FRONT
WEST OF THE REGION.

.OUTLOOK...NON-VFR CONDITIONS WITH COLD FRONTAL PASSAGE TUESDAY
AFTERNOON/EVENING IN SHOWERS/STORMS. STRONG GUSTY WINDS ON
TUESDAY. VFR WEDNESDAY BUT GUSTY WINDS CONTINUING. MVFR CEILINGS
POSSIBLE NE OH/NW PA THURSDAY INTO FRIDAY.

&&

.MARINE...
DEEPENING AND SIGNIFICANT STORM SYSTEM FORECAST OVER THE NORTHERN
PLAINS AND NORTHWEST GREAT LAKES EARLY IN THE WEEK. THE ASSOCIATED
COLD FRONT WILL SWEEP ACROSS LAKE ERIE LATER TUESDAY AFTERNOON AND
TUESDAY EVENING. THE SOUTH FLOW AHEAD OF THE FRONT WILL INCREASE BUT
GALES NOT LIKELY SINCE THE AIR MASS IS SO WARM AND STABLE. IT WILL
GET QUITE GUSTY ALONG THE IMMEDIATE SOUTH SHORE ON TUESDAY. WINDS
WILL SHIFT AND INCREASE WITH THE PASSAGE OF THE COLD FRONT BUT THE
STRONGEST WINDS WILL LIKELY BE REALIZED ON WEDNESDAY AS THE UPPER
TROUGH SWINGS ACROSS THE GREAT LAKES AND THE WIND SHEAR IS MINIMAL
AND NEUTRAL TO COLD ADVECTION IS UNDERWAY. GALES SEEM ALMOST
INEVITABLE BY WEDNESDAY AFTERNOON AND THEY COULD PERSIST IN THURSDAY
ON THE EAST END OF LAKE ERIE. THE SURFACE HIGH PRESSURE SYSTEM WILL
START TO PUSH IN ON FRIDAY BUT THERE WILL LIKELY STILL BE ENOUGH
WIND AND WAVES ON THE LAKE TO KEEP A SMALL CRAFT ADVISORY GOING ON
ESPECIALLY ON THE EAST HALF OF THE LAKE INTO FRIDAY AFTERNOON.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...DJB
NEAR TERM...LOMBARDY
SHORT TERM...DJB
LONG TERM...KOSARIK
AVIATION...RANDEL
MARINE...KOSARIK
Hazardous weather outlook, Oct 24, 6:04 AM EDT, 22 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
604 AM EDT SUN OCT 24 2010

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-251100-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
604 AM EDT SUN OCT 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

WINDS WILL BE GUSTY ON BOTH TUESDAY AND WEDNESDAY. WIND GUSTS
COULD BE IN EXCESS OF 40 MPH EITHER OF THESE DAYS. SOME
THUNDERSTORMS ARE ALSO POSSIBLE TUESDAY WHICH COULD LOCALLY
ENHANCE WIND GUSTS.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-251100-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
604 AM EDT SUN OCT 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

GALE FORCE WINDS MAY BE POSSIBLE ON LAKE ERIE WEDNESDAY AND
WEDNESDAY NIGHT AS A DEEP AREA OF LOW PRESSURE MOVES ACROSS THE
NORTHERN GREAT LAKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OUDEMAN

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 3:52 AM EDTGale WatchCLE24 hr
Oct 25, 3:40 PM EDTHigh Wind WarningCLEAshland, Crawford, Erie, Hancock, Huron, Knox and 10 more24 hr
Oct 25, 3:40 PM EDTWind AdvisoryCLEAshtabula, Cuyahoga, Geauga, Holmes, Lake, Mahoning and 6 more26 hr

Nearby

High Wind Watches in Ohio, 2010Every high wind watch in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.